# SDR SWAA2017110817646

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 17,817 hours, 7,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT ROW EXIT SIGN FELL OFF. REPLACED THE SIGN ASSEMBLY IAW MM.
